Large Deviations for Hierarchical Systems of Interacting Jump Processes

Boualem Djehiche, Alexander Schied

Research output: Contribution to journalArticlepeer-review


We investigate the large deviations principle from the McKean-Vlasov limit for a collection of jump processes obeying a two-level hierarchy interaction. A large deviation upper bound is derived and it is shown that the associated rate function admits a Lagrangian representation as well as a nonvariational one. Moreover, it is proved that the admissible paths for the weak solution of the McKean-Vlasov equation enjoy certain strong differentiability properties.

Original languageEnglish (US)
Pages (from-to)1-24
Number of pages24
JournalJournal of Theoretical Probability
Issue number1
StatePublished - 1998


  • Epidemic process
  • Large deviations
  • McKean-Vlasov limit
  • Measure-valued processes
  • Orlicz space
  • Two-level hierarchical interaction
  • Weak interaction

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Large Deviations for Hierarchical Systems of Interacting Jump Processes'. Together they form a unique fingerprint.

Cite this